MAUDE Adverse Event Report: IMPERATIVE CARE ZOOM REPERFUSION CATHETER

IMPERATIVE CARE ZOOM REPERFUSION CATHETER
Model Number ICRC055137
Medical Device Problem Codes Break (1069); Material Separation (1562)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 06/18/2025
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A zoom 55 was returned for investigation without the distal marker band tip.Investigation confirmed marker band detachment.Investigation of the returned device showed damage to the catheter near the distal tip of the device.The damage indicates an axial force was applied to the catheter which resulted in material separation and detachment of the radiopaque marker band from the catheter.The radiopaque marker band was not returned for investigation.The third-party sheath used in the case was not returned for evaluation.Based on the complaint information provided, the exact root cause for the reported complaint could not be determined.The manufacturing records for the zoom 55 were reviewed and demonstrated that the product met all the design and manufacturing specifications.
 
Event or Problem Description
It was reported that the patient underwent a mechanical thrombectomy for treatment of an m2 segment clot.The physician was unable to access the femoral artery and decided to access radial artery using a third-party sheath.The physician was unable to reach the m2 clot with the zoom 55 and decided to exchange zoom 55 catheter under fluoroscopy for a zoom 45 reperfusion catheter.There was no friction or issues during the exchange of the two catheters reported.Upon advancement of the zoom 45 catheter into the m1 segment, a repeat fluoroscopic evaluation revealed the tip of zoom 55 in the a1 segment.Clot aspiration was successfully performed using the zoom 45 catheter.Subsequently, the physician removed the zoom 45 and exchanged the third-party sheath for a zoom rdl.A third-party stent retrieval device was then used to extract the zoom 55 tip, which was successfully retrieved without further complication.The procedure was completed without any patient sequelae.

Brand Name
ZOOM REPERFUSION CATHETER
Common Device Name
ZOOM REPERFUSION CATHETER
Manufacturer (Section D)
IMPERATIVE CARE
1359 dell ave
campbell CA 95008 6609
Manufacturer (Section G)
IMPERATIVE CARE INC.
1359 dell ave
campbell CA 95008 6609
Manufacturer Contact
katharine treangen
1359 dell ave
campbell, CA 95008-6609
4082029060
MDR Report Key22536123
Report Number3014590708-2025-00015
Device Sequence Number7488126
Product Code NRY
UDI-Device Identifier00812212030474
UDI-Public(01)00812212030474(17)270808(10)F2421401
Combination Product (Y/N)N
Initial Reporter StateWA
Initial Reporter CountryUS
PMA/510(K) Number
K242672
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial
Report Date (Section B) 07/17/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberICRC055137
Device Catalogue NumberICRC055137
Device Lot NumberF2421401
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/30/2025
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 06/18/2025
Initial Report FDA Received Date07/17/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Date Device Manufactured08/08/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Concomitant Medical Products
and Therapy/Usage Dates
PHENOM 27; SYNCHO 014; TERUMO 6X23; TIGER 13; ZOOM 45; ZOOM RDL
Outcome Attributed to Adverse Event Required Intervention;
Patient Age83 YR
Patient SexMale